Massive breast enlargement in a patient receiving D-penicillamine for systemic sclerosis

Leslie Kahl, T. A. Medsger, I. Klein

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

Breast enlargement is an unusual complication of D-penicillamine therapy for rheumatoid arthritis. We observed breast enlargement and hyperprolactinemia in a woman receiving D-penicillamine for systemic sclerosis. Treatment with danazol was associated with a reduction in both the breast size and the prolactin level.

Original languageEnglish (US)
Pages (from-to)990-991
Number of pages2
JournalJournal of Rheumatology
Volume12
Issue number5
StatePublished - 1985
Externally publishedYes

Fingerprint

Penicillamine
Systemic Scleroderma
Breast
Danazol
Hyperprolactinemia
Prolactin
Rheumatoid Arthritis
Therapeutics

ASJC Scopus subject areas

  • Immunology
  • Rheumatology

Cite this

Massive breast enlargement in a patient receiving D-penicillamine for systemic sclerosis. / Kahl, Leslie; Medsger, T. A.; Klein, I.

In: Journal of Rheumatology, Vol. 12, No. 5, 1985, p. 990-991.

Research output: Contribution to journalArticle

@article{18d10d3ae21d4fb3aea26d50ff2ccaa3,
title = "Massive breast enlargement in a patient receiving D-penicillamine for systemic sclerosis",
abstract = "Breast enlargement is an unusual complication of D-penicillamine therapy for rheumatoid arthritis. We observed breast enlargement and hyperprolactinemia in a woman receiving D-penicillamine for systemic sclerosis. Treatment with danazol was associated with a reduction in both the breast size and the prolactin level.",
author = "Leslie Kahl and Medsger, {T. A.} and I. Klein",
year = "1985",
language = "English (US)",
volume = "12",
pages = "990--991",
journal = "Journal of Rheumatology",
issn = "0315-162X",
publisher = "Journal of Rheumatology",
number = "5",

}

TY - JOUR

T1 - Massive breast enlargement in a patient receiving D-penicillamine for systemic sclerosis

AU - Kahl, Leslie

AU - Medsger, T. A.

AU - Klein, I.

PY - 1985

Y1 - 1985

N2 - Breast enlargement is an unusual complication of D-penicillamine therapy for rheumatoid arthritis. We observed breast enlargement and hyperprolactinemia in a woman receiving D-penicillamine for systemic sclerosis. Treatment with danazol was associated with a reduction in both the breast size and the prolactin level.

AB - Breast enlargement is an unusual complication of D-penicillamine therapy for rheumatoid arthritis. We observed breast enlargement and hyperprolactinemia in a woman receiving D-penicillamine for systemic sclerosis. Treatment with danazol was associated with a reduction in both the breast size and the prolactin level.

UR - http://www.scopus.com/inward/record.url?scp=0022348633&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0022348633&partnerID=8YFLogxK

M3 - Article

C2 - 4087275

AN - SCOPUS:0022348633

VL - 12

SP - 990

EP - 991

JO - Journal of Rheumatology

JF - Journal of Rheumatology

SN - 0315-162X

IS - 5

ER -